Kerodon

$\Newextarrow{\xRightarrow}{5,5}{0x21D2}$
$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR0365560

author
Leitch, R. D.
title
The homotopy commutative cube
year
1974/75
journal
Journal of the London Mathematical Society. Second Series
volume
9
pages
23–29
MathSciNet
MR0365560
DOI
doi:0365560

@article{MR0365560,
    AUTHOR = "Leitch, R. D.",
    TITLE = "The homotopy commutative cube",
    JOURNAL = "J. London Math. Soc. (2)",
    FJOURNAL = "Journal of the London Mathematical Society. Second Series",
    VOLUME = "9",
    YEAR = "1974/75",
    PAGES = "23--29",
    ISSN = "0024-6107",
    MRCLASS = "55D15",
    MRNUMBER = "0365560",
    MRREVIEWER = "Marshall Walker",
    DOI = "10.1112/jlms/s2-9.1.23"
}

      

This item is referenced in 2 tags:

  • in Subsection 2.4.3: The Homotopy Coherent Nerve
  • in Remark 2.4.3.3